# SDR AALA2019111089010

- Difficulty date: November 7, 2019
- Submitted: November 10, 2019
- Operation: Air carrier
- Aircraft: N679AW
- Make and model: Airbus A320-232
- Aircraft serial: 2613
- Aircraft time: 47,460 hours, 18,394 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Hinge Arm
- Part number: D55182275100470
- Condition: Worn
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: LEFT HAND ELEVATOR HINGE ARM #4 BEARING WORN ON THE LEFT HAND HORIZONTAL STABIILZER. REPLACED HINGE ARM PER 55-16-42-400.
